# SDR AALA202508063639

- Difficulty date: July 18, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311424320191
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON HOLE  1 INTERCOSTAL FITTING LOC. FRAME 20 RH AT LEVEL DOOR ST OP  7, FWD GALLEY27 AREA L=0.150 INCH. MAINTENANCE REPLACED INSTERCOSTAL FITTING LOC. ON FR 20 RH SIDE AT LEVEL DOOR STOP 7, FWD GALLEY AREA I.A.W A319 SRM 53-11-12-300-011 ,SRM A319 51-42-11-801, DWG D53114098.
